This question was answered on Tue 30, Nov 2010 09:33pm by Dr.Kokil Mathur

My son ingested a small amount of diaper rash cream. What should I do, he seems fine now.

    
Asked by jennirod (Male; UNITED STATES; N/a; Relevant drugs:N/a ) on Sun 21, Mar 2010 11:10am

My son ingested a small amount of diaper rash cream. What should I do, he seems fine now.

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Kokil Mathur  on Tue 30, Nov 2010 09:33pm:

Hi! Generally diaper rash creams do not have any toxic material. Ingestion of small amount does not cause any harm provided it happened once. Repeated intake may cause a problem. Generally some roughage should be given with plenty of water to flush out the ingredients. Hope this helps. Take care!
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Search for answers     isecosprin75availableofftheshelf     Search for answers     plurosy     left hand function problem     what causes tear drops     odds     orange     Need info on blood count Whit blood 184 red 43 plate 231 mcv1064 mch 352 rdw 155 abs neutrophillis     annular fissure     breast discharge     cervical spondilytis     Massivemuscleweaknessa92449Enterthetextabovetoletusweak     sarp pain on the left side bellow my rib cage along with naseusa and bad headachs     picturesofanelsex     doesapinchedsciaticashowuponaMRI     d     i am pregnant and i dont need a baby 10 weeks ago     is it possible for someone to be diagnosed with hiv but when they take blood to check viral they said the virus is asleep     BEDOYECTATRI     should20i20take20antibiotics20for20blister20under20the20tounge     Search for answers     mumfes     Search for answers     tell me about women problems after marriage     can     tellmethedisadvantagesofexcessivelikoria     Likoriyakidawa     nadine     how long for herpes to show up     bumps on scrotom     weight     eye replacement     whiteheads     search     diarrhea every 14 hours     If     reproductive infections     Search for answers     Myhusbandfoundout     Kowardsocky     how long to wait after taking ibuprofin to beastfeed     haveacneonmycheckcanibutitsundertheskincaniusecandidb     prescribed     mucinex benadryl     Ok     Froth in urine     Search for answers     chats     burst     Search for answers     heart problem     Search for answers     fratured tail bone     Search for answers     sanger     Spaced out can barely think mind s     bloodyurine     what is the reason for hiGH BLOOD PRESSURE     Search for answers     is there any risk to marry uncles daughter     Search for answers     left testicle pain     Search for answers     muscles ache with fever     Search for answers     Burning in the right arm and upper right back     WHITE THINGS COME FROM PENIS DURING SLEEP     does tramadol hurt your liver     Tinglingandpaininarms     Search for answers     blurred vision     anymedicineforlikoria     Search for answers     burning sensation lower abdo     osteoperosis     Hi I wanted to ask Can mastubration lead to headaches and forgetfullness I Am 16 and used to Wank DONT Anymore Often forget things but not many times and sometimes have headaches     cycle     massivewaterydiarrhea     Search for answers     Imighthave     Search for answers     hemiotomySearch     mitral ewgurgitation mild     whatishordeolum     Search for answers     canamassbecancer     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats